zbMATH — the first resource for mathematics

Sources of stresses in two half-spaces. (English. Russian original) Zbl 0561.73018
J. Appl. Math. Mech. 46, 205-209 (1983); translation from Prikl. Mat. Mekh. 46, 272-277 (1982).
A unique solution methodology for two versions of the problem of determining the displacement fields in two isotropic linearly elastic half-spaces, caused by a source of stresses, is presented. In these media the boundary conditions interrelate boundary values of different order derivatives of the displacements, a fact that distinguishes this work from the problem examined by V. N. Maksimovich and G. V. Plyatsko [Prikl. Mekh. 10, No.10, 70-77 (1974)]. The derived expressions for the displacements are given in terms of indefinite integrals of the gradients of the displacements produced by the stress source in an unbounded homogeneous medium. The paper is clearly written.
Reviewer: D.E.Panayotounakos
74B99 Elastic materials
Full Text: DOI
[1] Eshelby, J., Continuum theory of dislocations, (1963), Izd. Inostr. Lit Moscow, Russian translation
[2] Koehler, J.S., Elastic centers of strain and dislocations, J. appl. phys., Vol.37, No.12, (1966)
[3] Blokh, V.I., Elasticity theory, (1964), Izd. Knar’kovsk. Gos. Un-ta · Zbl 0107.18101
[4] Chobanian, K.S.; Khachikian, A.S., Plane state of strain of an elastic body with a thinwalled flexible inclusion, (), No.6
[5] Conners, G.H., The interaction of a dislocation with a coated plane boundary, Intern. J. engng. sci., Vol.5, No.1, (1967)
[6] Rongved, L., Force interior to one of two joined semi-infinite solids, () · Zbl 0078.38402
[7] Dundurs, J.; Hetényi, M., Transmission of force between two semi-infinite bodies, Trans. ASME, ser. E. J. appl. mech., Vol.32, No.3, (1965)
[8] Maksimovich, V.N.; Pliatsko, G.V., Application of the method of inversion to determine the stresses in inhomogeneous bodies, Prikl. mekhan., Vol.10, No.10, (1974)
[9] Muskhelishvili, N.I., Some basic problems of mathematical theory of elasticity, (1953), Noordhoff Groningen · Zbl 0052.41402
[10] De Wit, R., Some relations for straight dislocations, Phys. status solidi, Vol.20, No.2, (1967)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.